English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The cobar construction as a Hopf algebra

MPS-Authors
/persons/resource/persons234928

Baues,  H.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H. (1998). The cobar construction as a Hopf algebra. Inventiones Mathematicae, 132, 467-489.


Cite as: http://hdl.handle.net/21.11116/0000-0004-381C-F
Abstract
There is no abstract available